Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Bi-Polar Son Med Change - Questions??

Posted by exquilter on August 23, 2006, at 14:27:49

In reply to Re: Bi-Polar Son Med Change - Questions?? justscared, posted by Phillipa on August 23, 2006, at 11:12:04

I take all three of these meds plus others. The Abilify was the last one added to my cocktail and seems to be working well at 5mg. I have noticed less rumination and circular thinking, more focus and ability to get things done. Unfortunately I have also noticed some weight gain and a large increase in tremor and involuntary leg bouncing- it is very difficult to keep still.

I have taken Depakote for several years and it may be part of both problems so my dose is being reduced to 500mg, no improvement yet. My daughter took it for several years when she was about 10 due to abscence siezures. Her main side effect was curly hair. She is fine now. Just be sure to keep all the lab and Dr. appointments.

I'm in my fifties now so I'm sure your son is different physiologically, so take my complaints with a grain of salt and have hope that he will have only beneficial effects.

Exquilter


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:exquilter thread:679273
URL: http://www.dr-bob.org/babble/20060818/msgs/679369.html